# SDR YENA2021091300570

- Difficulty date: September 7, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N978JB
- Make and model: Airbus A321-231
- Aircraft serial: 07584
- Aircraft time: 18,704 hours, 3,650 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Box
- Condition: Loose
- Location: Live Tv
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 2886, MIA-LAX(DIVERTED TO TPA). AFT AVIONICS COMPARTMENT SMOKE INDICATION IN FLIGHT FOR SEVERAL MINUTES,  C/W GVI OS AFT AVIONIC RACK IAW TSM 26-15-01 FOUND LTV BOX LOOSE IN RACK POSSIBLE CAUSE OF SMOKE GOS HAD ODOR OF BURNING. PLACARD LTV SYS ON NEL SEE DEFECT 3178538-1 A/C OK FOR CONT SVC
